# SDR DALA2023082806937

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 41,299 hours, 28,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN FWD UPPER CORNER AT PASSENGER DOOR (L1). SUMMARY OF NRC 00063: PAN OF FWD UPPER CORNER AT PASSENGER DOOR L1 WAS REPLACED PER B717-200 SRM 51-41-01-0G, 51-41-02-0G, AND 51-40-04-0G. (LP #2936954)
